| Catalog Number |
734-07 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the biomed had an arctic sun device that was not passing the fluid delivery line test.Inlet pressure (ip) was -2.4 psi.Per additional information updated from ttm on 12may2025, biomed doing maintenance check on device.Checking fluid delivery line (fdl).Placed device in manual control at 28c for 30 minutes, but psi only at 2.4 instead of 7 listed in the manual.Transferred for assistance.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d, g, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the biomed had an arctic sun device that was not passing the fluid delivery line test.Inlet pressure (ip) was -2.4 psi.Per additional information updated from ttm on 12may2025, biomed doing maintenance check on device.Checking fluid delivery line (fdl).Placed device in manual control at 28 c for 30 minutes, but psi only at 2.4 instead of 7 listed in the manual.Transferred for assistance.